On the representation of integers by quadratic forms

T.D. Browning, R. Dietmann, Proceedings of the London Mathematical Society 96 (2008) 389–416.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
Let n ≥ 4 and let Q ∈ [X1, ..., Xn] be a non-singular quadratic form. When Q is indefinite we provide new upper bounds for the least non-trivial integral solution to the equation Q = 0, and when Q is positive definite we provide improved upper bounds for the greatest positive integer k for which the equation Q = k is insoluble in integers, despite being soluble modulo every prime power.
Publishing Year
Date Published
2008-03-01
Journal Title
Proceedings of the London Mathematical Society
Volume
96
Issue
2
Page
389 - 416
IST-REx-ID

Cite this

Browning TD, Dietmann R. On the representation of integers by quadratic forms. Proceedings of the London Mathematical Society. 2008;96(2):389-416. doi:10.1112/plms/pdm032
Browning, T. D., & Dietmann, R. (2008). On the representation of integers by quadratic forms. Proceedings of the London Mathematical Society, 96(2), 389–416. https://doi.org/10.1112/plms/pdm032
Browning, Timothy D, and Rainer Dietmann. “On the Representation of Integers by Quadratic Forms.” Proceedings of the London Mathematical Society 96, no. 2 (2008): 389–416. https://doi.org/10.1112/plms/pdm032.
T. D. Browning and R. Dietmann, “On the representation of integers by quadratic forms,” Proceedings of the London Mathematical Society, vol. 96, no. 2, pp. 389–416, 2008.
Browning TD, Dietmann R. 2008. On the representation of integers by quadratic forms. Proceedings of the London Mathematical Society. 96(2), 389–416.
Browning, Timothy D., and Rainer Dietmann. “On the Representation of Integers by Quadratic Forms.” Proceedings of the London Mathematical Society, vol. 96, no. 2, John Wiley and Sons Ltd, 2008, pp. 389–416, doi:10.1112/plms/pdm032.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar